# SDR 07FDEA03495

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gusset
- Part number: A52110502206
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED GUSSET ON FWD PAX DOOR LT (DOOR ZONE 831) AT FWD LOWER CORNER.  REPAIR PERFORMED BY REPLACEMENT OF GUSSET IAW SRM 52-11-00-C1.
